# SDR 96ZZZX1942

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54757
- Make and model: Piper PA-23-250
- Aircraft serial: 277554068
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 31285000
- Condition: Worn
- Location: Nlg Downlock Sw
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUPPORT BRACKET FOR THE NOSE GEAR DOWNLOCK SWITCH WAS WORN ALLOWING POOR CONTACT OF SWITCH.  SUBMITTER RECOMMENDS 5,000-HOUR INSPECTION OR REPLACEMENT.
